# SDR SWAA2025011376597

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802.;[02] CORRECTIVE ACTION COMPLETED.
